The Michigan Mathematical Journal

Representation rings.

Irving Reiner

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 14, Issue 4 (1967), 385-391.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999838

Digital Object Identifier
doi:10.1307/mmj/1028999838

Mathematical Reviews number (MathSciNet)
MR0218469

Zentralblatt MATH identifier
0223.20004

Subjects
Primary: 20.80
Secondary: 16.00

Citation

Reiner, Irving. Representation rings. Michigan Math. J. 14 (1967), no. 4, 385--391. doi:10.1307/mmj/1028999838. https://projecteuclid.org/euclid.mmj/1028999838


Export citation